Alert archive / Minnesota / Wind Chill Advisories in 2020

Wind Chill Advisory 5, NWS Sioux Falls, SD

February 13, 20208 counties in Minnesota; 5 counties in Iowa; 5 counties in South Dakota

NWS Sioux Falls, SD issued this wind chill advisory at Feb 13, 2020, 2:55 PM CST for 8 counties in Minnesota; 5 counties in Iowa; 5 counties in South Dakota. It took effect at Feb 13, 2020, 9:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2020, 2:55 PM CST (20:55 UTC)
In effect from
Feb 13, 2020, 9:00 PM CST
Expired
Feb 14, 2020, 7:00 AM CST
In force
10 hr
Issued by
NWS Sioux Falls, SD

Counties Buena Vista County, IA, Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Beadle County, SD, Brookings County, SD, Kingsbury County, SD, Lake County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 58 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2020-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2020-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WWUS43 KFSD 132055
WSWFSD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sioux Falls SD
255 PM CST Thu Feb 13 2020

IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-055-056-140500-
/O.NEW.KFSD.WC.Y.0005.200214T0300Z-200214T1300Z/
Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray-
Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury-
Brookings-Lake-Moody-
255 PM CST Thu Feb 13 2020

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 to 35 below zero.

* WHERE...Portions of east central South Dakota, northwest Iowa 
  and southwest Minnesota.

* WHEN...From 9 PM this evening to 7 AM CST Friday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
3 follow-up statements
362 
WWUS43 KFSD 140306
WSWFSD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sioux Falls SD
906 PM CST Thu Feb 13 2020

IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-055-056-141115-
/O.CON.KFSD.WC.Y.0005.000000T0000Z-200214T1300Z/
Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray-
Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury-
Brookings-Lake-Moody-
906 PM CST Thu Feb 13 2020

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 to 35 below zero.

* WHERE...Portions of east central South Dakota, northwest Iowa 
  and southwest Minnesota.

* WHEN...Until 7 AM CST Friday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
950 
WWUS43 KFSD 140909
WSWFSD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sioux Falls SD
309 AM CST Fri Feb 14 2020

IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-055-056-141300-
/O.CON.KFSD.WC.Y.0005.000000T0000Z-200214T1300Z/
Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray-
Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury-
Brookings-Lake-Moody-
309 AM CST Fri Feb 14 2020

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 25
  below to 35 below zero.

* WHERE...Portions of east central South Dakota, northwest Iowa 
  and southwest Minnesota.

* WHEN...Until 7 AM CST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while spending time outside. Wear appropriate 
clothing, a hat, and gloves.

&&

$$
040 
WWUS43 KFSD 141247
WSWFSD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sioux Falls SD
647 AM CST Fri Feb 14 2020

IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-055-056-141400-
/O.EXP.KFSD.WC.Y.0005.000000T0000Z-200214T1300Z/
Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray-
Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury-
Brookings-Lake-Moody-
Including the cities of Sibley, Spirit Lake, Milford, 
Arnolds Park, Sheldon, Hartley, Sanborn, Spencer, Storm Lake, 
Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda,
Windom, Mountain Lake, Worthington, Jackson, Lakefield, 
Pipestone, Luverne, Huron, De Smet, Arlington, Lake Preston, 
Brookings, Madison, Orland, and Flandreau
647 AM CST Fri Feb 14 2020

...WIND CHILL ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING...

Temperatures are moderating across the area.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 2:54 PM CST, 1 minute earlier.

Area forecast discussion, Feb 13, 2:54 PM CST, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
254 PM CST Thu Feb 13 2020

.SHORT TERM...(This Evening through Friday)
Issued at 253 PM CST Thu Feb 13 2020

Cold high pressure will quickly shift east tonight and be replaced
by a strong southerly pressure gradient at the surface. This will
bring evening lows in most locations with rising temperatures
through the night. Parts of northwest IA may see lows late tonight,
but still expecting rising temperatures by sunrise. Other than some
patchy high clouds skies should generally be clear. Will aim for
some teens below zero in southwest MN and right around zero in south
central SD. However by 7 am Friday morning temperatures should be
near zero in southwest MN and in the teens above zero in south
central SD.

Friday will be a windy day, but deep snowpack will likely limit
mixing which is good in this case as it will also limit how strong
the winds get. The main areas of concern for the strongest winds
will be far southeast SD into parts of northwest IA where snow cover
is lightest. If model soundings are on target mixing to just 900 mb,
which seems very likely where snow cover is lightest, would yield
gusts to 45 mph. A wind advisory may be need at some point for these
locations. Blowing snow will also be a concern for areas mostly
north of I-90 on the SD side and from the IA/MN border north. It
doesn't look like a winter weather advisory would be needed, mostly
anticipating minor reductions to visibility and snow blowing across
roads.

.LONG TERM...(Friday Night through Thursday)
Issued at 253 PM CST Thu Feb 13 2020

The wind will remain fairly strong Friday evening as a cool
front/trough axis moves into the area. This will keep temperatures
pretty mild into Saturday morning with lows mainly in the 20s. Winds
will be west to northwest Saturday with a few gusts likely around 25
mph. But temperatures will be mild with highs around 30 over the
deeper snowpack to 40 to 45 along the Missouri River.

High pressure at the surface will drift south Saturday night into
Sunday morning and bring colder morning lows, but still relatively
mild. Lows should be near 10 by highway 14 and in the mid 20s near
the Missouri River. A trough of low pressure aloft will deepen to
the west and bring east to southeast flow into the area Sunday into
Sunday night. Highs Sunday will be from the upper 20s near highway
14 to the mid 40s near the Missouri River.

As this system deepens and ejects onto the Plains the threat for
snow will increase Sunday night into Monday night. Not the greatest
set up but there does appear to be some threat for mixed
precipitation if precipitation can develop. Much colder air will
fill in as the system shifts east and bring colder conditions again
Tuesday into Wednesday. Not nearly as cold as the current shot of
cold air but still looking at highs in the single digits and teens
with lows around zero. Looks like the colder air will move out
fairly quick with temperatures back to around normal on Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1126 AM CST Thu Feb 13 2020

VFR conditions will prevail throughout the period. Northwest winds
will turn to south-southeast this evening. Around 1000-1200 ft low-
level wind shear will develop during the overnight hours. Wind
speeds at the surface will be increasing in the morning, leading
to patchy blowing snow along the Highway 14 corridor.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Chill Advisory from 9 PM this evening to 7 AM CST Friday
     for SDZ038>040-055-056.

MN...Wind Chill Advisory from 9 PM this evening to 7 AM CST Friday
     for MNZ071-072-080-081-089-090-097-098.

IA...Wind Chill Advisory from 9 PM this evening to 7 AM CST Friday
     for IAZ002-003-013-014-022.

NE...NONE.
&&

SHORT TERM...08
LONG TERM...08
AVIATION...BT/Trellinger
Hazardous weather outlook, Feb 13, 4:11 AM CST, 10 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
411 AM CST Thu Feb 13 2020

IAZ001>003-013-014-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-052>056-060>062-141015-
Lyon-Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Murray-
Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury-
Brookings-Jerauld-Sanborn-Miner-Lake-Moody-Hanson-McCook-
Minnehaha-
411 AM CST Thu Feb 13 2020

This Hazardous Weather Outlook is for portions of northwest Iowa,
southwest Minnesota, central South Dakota, east central South
Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

Early morning wind chills of 35 below to 45 below zero will
improve by late morning to 15 below to 20 below.

Wind chills will fall to 25 below to 35 below zero early tonight,
though improve later in the night as temperatures warm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ012-020-021-031-032-NEZ013-014-SDZ050-057>059-063>071-141015-
Sioux-Plymouth-Cherokee-Woodbury-Ida-Dixon-Dakota-Gregory-Brule-
Aurora-Davison-Charles Mix-Douglas-Hutchinson-Turner-Lincoln-
Bon Homme-Yankton-Clay-Union-
411 AM CST Thu Feb 13 2020

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, northeast Nebraska, south central South
Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

Early morning wind chills of 25 below to 35 below zero will
improve by late morning to 10 above to 10 below.

Wind chills will fall to 10 below to 20 below zero early tonight,
though improve later in the night as temperatures warm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Feb 13, 10:24 AM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1024 AM CST THU FEB 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     EXTR WIND CHILL  1 E WAHPETON            43.37N 95.16W
02/13/2020  M-49 F           DICKINSON          IA   MESONET

            MESONET STATION OKBJO WAHPETON.

0215 AM     EXTR WIND CHILL  4 ENE JEFFERS           44.08N 95.12W
02/13/2020  M-49 F           COTTONWOOD         MN   MESONET

            MESONET STATION MN071 MN-71 MILE POST 43.

0135 AM     EXTR WIND CHILL  2 NNE WINDOM            43.90N 95.10W
02/13/2020  M-49 F           COTTONWOOD         MN   AWOS

            AWOS STATION KMWM WINDOM MUNICIPAL AIRPORT.

1045 PM     EXTR WIND CHILL  3 W DOVRAY              44.06N 95.60W
02/12/2020  M-49 F           MURRAY             MN   MESONET

            MESONET STATION MN038 DOVRAY MN-30 MILE POST
            49.

0345 AM     EXTR WIND CHILL  4 SE LAKEFIELD          43.64N 95.12W
02/13/2020  M-47 F           JACKSON            MN   MESONET

            MESONET STATION MN008 I-90 MILE POST 67.

0120 AM     EXTR WIND CHILL  2 NE RUSHMORE           43.64N 95.77W
02/13/2020  M-47 F           NOBLES             MN   MESONET

            MESONET STATION MN007 I-90 MILE POST 35.

1216 AM     EXTR WIND CHILL  1 WNW LAKE BENTON       44.27N 96.32W
02/13/2020  M-47 F           LINCOLN            MN   MESONET

            MESONET STATION MN028 LAKE BENTON US-14 MILE
            POST 7.

1154 PM     EXTR WIND CHILL  2 ENE WORTHINGTON       43.63N 95.57W
02/12/2020  M-47 F           NOBLES             MN   AWOS

            AWOS STATION KOTG WORTHINGTON AIRPORT.

1043 PM     EXTR WIND CHILL  1 W MARSHALL            44.45N 95.82W
02/12/2020  M-47 F           LYON               MN   AWOS

            AWOS STATION KMML MARSHALL MUNICIPAL
            AIRPORT.

0455 AM     EXTR WIND CHILL  1 ENE JACKSON           43.63N 94.97W
02/13/2020  M-46 F           JACKSON            MN   AWOS

            AWOS STATION KMJQ JACKSON AIRPORT.

0450 AM     EXTR WIND CHILL  3 NNE FLANDREAU         44.09N 96.58W
02/13/2020  M-46 F           MOODY              SD   MESONET

            MESONET STATION FLNS2 FLANDREAU.

0444 AM     EXTR WIND CHILL  10 SSW AURORA           44.15N 96.76W
02/13/2020  M-45 F           MOODY              SD   MESONET

            MESONET STATION 224 SD RWIS WARD.

0310 AM     EXTR WIND CHILL  1 WSW SLAYTON           43.98N 95.78W
02/13/2020  M-45 F           MURRAY             MN   AWOS

            AWOS STATION KDVP SLAYTON MUNICIPAL AIRPORT.

1105 PM     EXTR WIND CHILL  3 S HENDRICKS           44.46N 96.44W
02/12/2020  M-45 F           LINCOLN            MN   MESONET

            MESONET STATION MN030 HENDRICKS MN-19 MILE
            POST 2.

0800 AM     EXTR WIND CHILL  5 N PIPESTONE           44.08N 96.33W
02/13/2020  M-44 F           PIPESTONE          MN   MESONET

            MESONET STATION PSNM5 5.3 N PIPESTONE.

0541 AM     EXTR WIND CHILL  3 W DICKENS             43.13N 95.09W
02/13/2020  M-44 F           CLAY               IA   MESONET

            MESONET STATION RSPI4 SPENCER (US 18).

0120 AM     EXTR WIND CHILL  3 W ARCO                44.39N 96.24W
02/13/2020  M-44 F           LINCOLN            MN   MESONET

            MESONET STATION AT653 IVANHOE.

0725 AM     EXTR WIND CHILL  3 SSE LAKE PARK         43.40N 95.31W
02/13/2020  M-43 F           DICKINSON          IA   MESONET

            MESONET STATION AS497 LAKE PARK.

0500 AM     EXTR WIND CHILL  6 WNW GARRETSON         43.74N 96.61W
02/13/2020  M-43 F           MINNEHAHA          SD   MESONET

            MESONET STATION EROS2 5.9 W GARRETSON
            (SCAN).

0359 AM     EXTR WIND CHILL  1 N TRACY               44.25N 95.62W
02/13/2020  M-43 F           LYON               MN   AWOS

            AWOS STATION KTKC TRACY AIRPORT.

1050 PM     EXTR WIND CHILL  1 SSE MARSHALL          44.44N 95.78W
02/12/2020  M-43 F           LYON               MN   MESONET

            MESONET STATION MRSJH MARSHALL.

0715 AM     EXTR WIND CHILL  3 NNE SHELDON           43.22N 95.82W
02/13/2020  M-42 F           O'BRIEN            IA   AWOS

            AWOS STATION KSHL SHELDON AIRPORT.

0535 AM     EXTR WIND CHILL  1 ENE MADISON           44.02N 97.08W
02/13/2020  M-42 F           LAKE               SD   AWOS

            AWOS STATION KMDS MADISON AIRPORT.

0521 AM     EXTR WIND CHILL  2 N PIPESTONE           44.03N 96.32W
02/13/2020  M-42 F           PIPESTONE          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION RPPM5 2.1 N
            PIPESTONE.

0521 AM     EXTR WIND CHILL  1 NNW PIPESTONE         44.01N 96.32W
02/13/2020  M-42 F           PIPESTONE          MN   MESONET

            MESONET STATION RPPM5 REDSTONE RAWS.

0350 AM     EXTR WIND CHILL  2 ESE COLTON            43.77N 96.89W
02/13/2020  M-42 F           MINNEHAHA          SD   MESONET

            MESONET STATION CTNS2 COLTON.

0244 AM     EXTR WIND CHILL  3 SSW BERESFORD         43.04N 96.80W
02/13/2020  M-42 F           UNION              SD   MESONET

            MESONET STATION 16 SD RWIS BERESFORD.

0200 AM     EXTR WIND CHILL  7 E AVOCA               43.95N 95.51W
02/13/2020  M-42 F           MURRAY             MN   MESONET

            MESONET STATION AVOM5 7.5 S DOVRAY.

0100 AM     EXTR WIND CHILL  1 S VOLGA               44.30N 96.92W
02/13/2020  M-42 F           BROOKINGS          SD   MESONET

            MESONET STATION VGAS2 VOLGA.

0619 AM     EXTR WIND CHILL  3 W DELL RAPIDS         43.82N 96.78W
02/13/2020  M-41 F           MINNEHAHA          SD   MESONET

            MESONET STATION 17 SD RWIS DELL RAPIDS.

0459 AM     EXTR WIND CHILL  5 S FREEMAN             43.28N 97.42W
02/13/2020  M-41 F           HUTCHINSON         SD   MESONET

            MESONET STATION 163 SD RWIS FREEMAN.

0456 AM     EXTR WIND CHILL  2 SW BROOKINGS          44.28N 96.82W
02/13/2020  M-41 F           BROOKINGS          SD   AWOS

            AWOS STATION KBKX BROOKINGS MUNICIPAL
            AIRPORT.

0335 AM     EXTR WIND CHILL  1 WSW BEAVER CREEK      43.61N 96.38W
02/13/2020  M-41 F           ROCK               MN   MESONET

            MESONET STATION MN006 BEAVER CREEK I-90 MILE
            POST 4.

0205 AM     EXTR WIND CHILL  3 SE BALTIC             43.73N 96.68W
02/13/2020  M-41 F           MINNEHAHA          SD   MESONET

            MESONET STATION BTCS2 BALTIC.

0618 AM     EXTR WIND CHILL  LAKEFIELD               43.68N 95.18W
02/13/2020  M-40 F           JACKSON            MN   MESONET

            MESONET STATION FW2295 LAKEFIELD.

0434 AM     EXTR WIND CHILL  3 SE MONTROSE           43.67N 97.15W
02/13/2020  M-40 F           MCCOOK             SD   MESONET

            MESONET STATION 18 SD RWIS MONTROSE.

0431 AM     EXTR WIND CHILL  2 NE TRUESDALE          42.75N 95.15W
02/13/2020  M-40 F           BUENA VISTA        IA   MESONET

            MESONET STATION RSLI4 2 ENE TRUESDALE.

0315 AM     EXTR WIND CHILL  3 WSW LAKESIDE          42.60N 95.22W
02/13/2020  M-40 F           BUENA VISTA        IA   AWOS

            AWOS STATION KSLB STORM LAKE AIRPORT.

0555 AM     EXTR WIND CHILL  3 S LUVERNE             43.62N 96.22W
02/13/2020  M-39 F           ROCK               MN   AWOS

            AWOS STATION KLYV LUVERNE AIRPORT.

0504 AM     EXTR WIND CHILL  3 NNW WOLSEY            44.46N 98.50W
02/13/2020  M-39 F           BEADLE             SD   MESONET

            MESONET STATION 164 SD RWIS WOLSEY.

0353 AM     EXTR WIND CHILL  4 WNW SPENCER           43.17N 95.22W
02/13/2020  M-39 F           CLAY               IA   ASOS

            ASOS STATION KSPW SPENCER MUNICIPAL AIRPORT.

1255 AM     EXTR WIND CHILL  2 NNW HURON             44.38N 98.23W
02/13/2020  M-39 F           BEADLE             SD   ASOS

            ASOS STATION KHON HURON REGIONAL AIRPORT.

1023 PM     EXTR WIND CHILL  4 ENE ALEXANDRIA        43.67N 97.71W
02/12/2020  M-38 F           HANSON             SD   MESONET

            MESONET STATION 213 SD RWIS ALEXANDRIA.

0510 AM     EXTR WIND CHILL  1 WSW ORANGE CITY       43.00N 96.08W
02/13/2020  M-37 F           SIOUX              IA   MESONET

            MESONET STATION RTNI4 ALTON (IA10).

0509 AM     EXTR WIND CHILL  5 SSW WORTHING          43.26N 96.80W
02/13/2020  M-37 F           LINCOLN            SD   MESONET

            MESONET STATION 176 SD RWIS DAVIS.

0449 AM     EXTR WIND CHILL  4 S ARLINGTON           44.30N 97.13W
02/13/2020  M-37 F           KINGSBURY          SD   MESONET

            MESONET STATION 162 SD RWIS ARLINGTON.

0250 AM     EXTR WIND CHILL  3 SE WALL LAKE          43.50N 96.92W
02/13/2020  M-37 F           MINNEHAHA          SD   MESONET

            MESONET STATION SFWS2 SF LANDFLL.

0116 AM     EXTR WIND CHILL  3 WSW LUVERNE           43.64N 96.26W
02/13/2020  M-37 F           ROCK               MN   MESONET

            MESONET STATION FW5856 LUVERNE.

0100 AM     EXTR WIND CHILL  2 NE BROOKINGS          44.33N 96.77W
02/13/2020  M-37 F           BROOKINGS          SD   MESONET

            MESONET STATION BKMS2 BROOKINGS.

0355 AM     EXTR WIND CHILL  3 NNW DE SMET           44.43N 97.56W
02/13/2020  M-36 F           KINGSBURY          SD   AWOS

            AWOS STATION K6E5 3 NNW DE SMET.

0249 AM     EXTR WIND CHILL  3 E CAVOUR              44.37N 97.98W
02/13/2020  M-36 F           BEADLE             SD   MESONET

            MESONET STATION 211 SD RWIS CAVOUR.

1118 PM     EXTR WIND CHILL  4 ESE FORESTBURG        44.01N 98.03W
02/12/2020  M-36 F           SANBORN            SD   MESONET

            MESONET STATION 6 SD RWIS FORESTBURG.

0925 AM     EXTR WIND CHILL  8 NE WHITE              44.51N 96.53W
02/13/2020  M-35 F           BROOKINGS          SD   MESONET

            MESONET STATION OAKS2 OAK LAKE.

0747 AM     EXTR WIND CHILL  TYLER                   44.28N 96.13W
02/13/2020  M-35 F           LINCOLN            MN   MESONET

            MESONET STATION AS656 TYLER.

0743 AM     EXTR WIND CHILL  1 SE TYLER              44.27N 96.13W
02/13/2020  M-35 F           LINCOLN            MN   MESONET

            MESONET STATION CW9823 TYLER.

0740 AM     EXTR WIND CHILL  2 ENE CONCORD           42.39N 96.96W
02/13/2020  M-35 F           DIXON              NE   MESONET

            MESONET STATION NB012 CONCORD 2E.

0329 AM     EXTR WIND CHILL  2 WSW GAYVILLE          42.88N 97.22W
02/13/2020  M-35 F           YANKTON            SD   MESONET

            MESONET STATION 197 SD RWIS GAYVILLE.

0153 AM     EXTR WIND CHILL  2 NW TRIPP              43.24N 97.99W
02/13/2020  M-35 F           HUTCHINSON         SD   MESONET

            MESONET STATION 26 SD RWIS TRIPP.

1230 AM     EXTR WIND CHILL  2 NNE ROUND LAKE        43.56N 95.45W
02/13/2020  M-35 F           JACKSON            MN   MESONET

            MESONET STATION EW3286 ROUND LAKE.

0654 AM     EXTR WIND CHILL  3 SE JEFFERSON          42.57N 96.53W
02/13/2020  M-34 F           UNION              SD   MESONET

            MESONET STATION 53 SD RWIS NORTH SIOUX CITY.

0556 AM     EXTR WIND CHILL  3 NNW SIOUX FALLS       43.58N 96.75W
02/13/2020  M-34 F           MINNEHAHA          SD   ASOS

            ASOS STATION KFSD SIOUX FALLS AIRPORT.

0535 AM     EXTR WIND CHILL  5 S CANOVA              43.81N 97.49W
02/13/2020  M-34 F           MCCOOK             SD   MESONET

            MESONET STATION FW2665 CANOVA.

0256 AM     EXTR WIND CHILL  2 NE YANKTON            42.92N 97.37W
02/13/2020  M-34 F           YANKTON            SD   AWOS

            AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.

0255 AM     EXTR WIND CHILL  1 S CHEROKEE            42.73N 95.55W
02/13/2020  M-34 F           CHEROKEE           IA   AWOS

            AWOS STATION KCKP CHEROKEE MUNICIPAL
            AIRPORT.

0215 AM     EXTR WIND CHILL  5 SSE CENTERVILLE       43.05N 96.90W
02/13/2020  M-34 F           CLAY               SD   MESONET

            MESONET STATION BFMS2 BERESFORD.

1235 AM     EXTR WIND CHILL  ETHAN                   43.54N 97.98W
02/13/2020  M-34 F           DAVISON            SD   MESONET

            MESONET STATION ETHNS ETHAN.

1128 PM     EXTR WIND CHILL  5 ESE TYNDALL           42.97N 97.77W
02/12/2020  M-34 F           BON HOMME          SD   MESONET

            MESONET STATION 179 SD RWIS TYNDALL.

0340 AM     EXTR WIND CHILL  3 SSW SIOUX FALLS       43.50N 96.76W
02/13/2020  M-33 F           MINNEHAHA          SD   MESONET

            MESONET STATION SFSS2 SIOUX FLS.

0255 AM     EXTR WIND CHILL  2 E TEA                 43.45N 96.80W
02/13/2020  M-33 F           LINCOLN            SD   AWOS

            AWOS STATION KY14 TEA.

1218 AM     EXTR WIND CHILL  5 W PLANKINTON          43.71N 98.58W
02/13/2020  M-33 F           AURORA             SD   MESONET

            MESONET STATION 214 SD RWIS PLANKINTON.

1130 PM     EXTR WIND CHILL  2 NW HARTLEY            43.20N 95.50W
02/12/2020  M-33 F           O'BRIEN            IA   MESONET

            MESONET STATION EW7617 HARTLEY.

0648 AM     EXTR WIND CHILL  1 NNE SIOUX CENTER      43.08N 96.16W
02/13/2020  M-32 F           SIOUX              IA   MESONET

            MESONET STATION AR437 SIOUX CENTER.

0437 AM     EXTR WIND CHILL  4 N SIOUX CITY          42.56N 96.40W
02/13/2020  M-32 F           WOODBURY           IA   MESONET

            MESONET STATION AP032 SIOUX CITY.

0235 AM     EXTR WIND CHILL  1 NE CANTON             43.31N 96.57W
02/13/2020  M-32 F           LINCOLN            SD   AWOS

            AWOS STATION K7G9 CANTON.

0153 AM     EXTR WIND CHILL  3 N MITCHELL            43.77N 98.04W
02/13/2020  M-32 F           DAVISON            SD   ASOS

            ASOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

1210 AM     EXTR WIND CHILL  1 ENE WHITE LAKE        43.73N 98.69W
02/13/2020  M-32 F           AURORA             SD   MESONET

            MESONET STATION WTES2 WHITE LAKE.

0655 AM     EXTR WIND CHILL  2 SW LE MARS            42.77N 96.20W
02/13/2020  M-31 F           PLYMOUTH           IA   AWOS

            AWOS STATION KLRJ LE MARS AIRPORT.

0440 AM     EXTR WIND CHILL  1 SW MOVILLE            42.48N 96.08W
02/13/2020  M-31 F           WOODBURY           IA   MESONET

            MESONET STATION RSCI4 SIOUX CITY (I-29).

1252 AM     EXTR WIND CHILL  2 SW SERGEANT BLUFF     42.38N 96.38W
02/13/2020  M-31 F           WOODBURY           IA   ASOS

            ASOS STATION KSUX SIOUX GATEWAY AIRPORT.

0514 AM     EXTR WIND CHILL  2 WSW PICKSTOWN         43.05N 98.57W
02/13/2020  M-30 F           GREGORY            SD   MESONET

            MESONET STATION 244 SD RWIS FT. RANDALL DAM.

0340 AM     EXTR WIND CHILL  4 SSW SIOUX FALLS       43.49N 96.75W
02/13/2020  M-30 F           LINCOLN            SD   MESONET

            MESONET STATION EW3716 SIOUX FALLS.

0311 AM     EXTR WIND CHILL  4 SSE WESTFIELD         42.70N 96.58W
02/13/2020  M-30 F           PLYMOUTH           IA   MESONET

            MESONET STATION BKTI4 LOESS HILLS TNC
            BROKEN.

0255 AM     EXTR WIND CHILL  1 SSW HAWARDEN          42.99N 96.49W
02/13/2020  M-30 F           SIOUX              IA   MESONET

            MESONET STATION FW6302 HAWARDEN.

0230 AM     EXTR WIND CHILL  1 SSE SIOUX CENTER      43.06N 96.17W
02/13/2020  M-30 F           SIOUX              IA   MESONET

            MESONET STATION EW2631 SIOUX CENTER.

0205 AM     EXTR WIND CHILL  1 SSW PARKSTON          43.38N 97.99W
02/13/2020  M-30 F           HUTCHINSON         SD   MESONET

            MESONET STATION PSTS2 PARKSTON.

0141 AM     EXTR WIND CHILL  3 W GEDDES              43.26N 98.76W
02/13/2020  M-30 F           CHARLES MIX        SD   CO-OP OBSERVER

            CO-OP OBSERVER STATION RLAS2 3.1 W GEDDES.

1255 AM     EXTR WIND CHILL  1 S WAGNER              43.07N 98.30W
02/13/2020  M-30 F           CHARLES MIX        SD   AWOS

            AWOS STATION KAGZ WAGNER.

1223 AM     EXTR WIND CHILL  1 S KIMBALL             43.74N 98.96W
02/13/2020  M-30 F           BRULE              SD   MESONET

            MESONET STATION 25 SD RWIS KIMBALL.

0520 AM     EXTR WIND CHILL  1 NNW IDA GROVE         42.35N 95.48W
02/13/2020  M-29 F           IDA                IA   MESONET

            MESONET STATION RIGI4 IDA GROVE (HW 59).

0435 AM     EXTR WIND CHILL  1 SSW VERMILLION        42.77N 96.93W
02/13/2020  M-29 F           CLAY               SD   AWOS

            AWOS STATION KVMR VERMILLION.

0134 AM     EXTR WIND CHILL  VOLGA                   44.32N 96.92W
02/13/2020  M-29 F           BROOKINGS          SD   MESONET

            MESONET STATION AT197 VOLGA.

0630 AM     EXTR WIND CHILL  1 SSE SOUTH SIOUX CITY  42.46N 96.41W
02/13/2020  M-28 F           DAKOTA             NE   MESONET

            MESONET STATION FW2980 SOUTH SIOUX CITY.

1235 AM     EXTR WIND CHILL  2 SE GREGORY            43.22N 99.40W
02/13/2020  M-28 F           GREGORY            SD   AWOS

            AWOS STATION K9D1 GREGORY.

0544 AM     EXTR WIND CHILL  14 W PLATTE             43.39N 99.12W
02/13/2020  M-26 F           CHARLES MIX        SD   MESONET

            MESONET STATION 154 SD RWIS PLATTE-WINNER
            BRIDGE.

0455 PM     EXTR WIND CHILL  2 ESE WESSINGTON SPRING 44.07N 98.53W
02/12/2020  M-26 F           JERAULD            SD   AWOS

            AWOS STATION K4X4 WESSINGTON SPRINGS.

1155 PM     EXTR WIND CHILL  1 NNE PLATTE            43.40N 98.83W
02/12/2020  M-25 F           CHARLES MIX        SD   AWOS

            AWOS STATION K1D3 PLATTE.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 6:02 PM CSTWinter Weather AdvisoryFSDCottonwood, Jackson, Lyon, Murray, Nobles4 hr
Feb 13, 9:58 AM CSTRiver Flood WarningFSDBon Homme21 days

Nearby

Wind Chill Advisories in Minnesota, 2020Wind Chill Advisories in Iowa, 2020Wind Chill Advisories in South Dakota, 2020Every wind chill advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.